Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 100, NWS Tallahassee, FL

April 5, 2012Dale County, Henry County, Houston County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 5, 2012, 3:27 PM CDT for Dale County, Henry County, Houston County, Alabama. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2012, 3:27 PM CDT (20:27 UTC)
Expired
Apr 5, 2012, 4:15 PM CDT
In force
48 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Dale County, AL, Henry County, AL, Houston County, AL

What was reported inside it

TimeReportWhereRemark
Apr 5, 3:29 PM CDTTSTM WND DMGBrowns Crossroads, ALTREES DOWN AROUND BROWNS CROSSROADS
Apr 5, 3:29 PM CDTTSTM WND DMGEcho, ALTREES DOWN AROUND ECHO
Apr 5, 3:34 PM CDTTSTM WND DMGMidland City, ALTREES DOWN AROUND MIDLAND CITY
Apr 5, 3:51 PM CDTTSTM WND DMG1 N Abbeville, ALONE TREE DOWN IN THE SOUTHBOUND LANE OF US-431 JUST NORTH OF ABBEVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:58 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-397 J/kg
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

672 
WUUS52 KTAE 052027
SVRTAE
ALC045-067-069-052115-
/O.NEW.KTAE.SV.W.0100.120405T2027Z-120405T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM CDT THU APR 5 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DALE COUNTY IN SOUTHEAST ALABAMA...
  HENRY COUNTY IN SOUTHEAST ALABAMA...
  NORTHERN HOUSTON COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 415 PM CDT

* AT 325 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  13 MILES WEST OF ABBEVILLE TO NEWTON...OR ALONG A LINE EXTENDING
  FROM CLOPTON TO FIVE POINTS...AND MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PINCKARD...MIDLAND CITY...HEADLAND...DOTHAN...KINSEY...WEBB...
  COWARTS...ASHFORD AND COLUMBIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

&&

LAT...LON 3158 8506 3154 8504 3147 8507 3143 8506
      3142 8508 3137 8509 3132 8508 3128 8511
      3123 8510 3111 8514 3124 8564 3163 8549
      3162 8543 3167 8542
TIME...MOT...LOC 2027Z 288DEG 25KT 3162 8545 3130 8559

$$

42-DVD
2 follow-up statements
488 
WWUS52 KTAE 052052
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
352 PM CDT THU APR 5 2012

ALC045-067-069-052115-
/O.CON.KTAE.SV.W.0100.000000T0000Z-120405T2115Z/
DALE AL-HOUSTON AL-HENRY AL-
352 PM CDT THU APR 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR HENRY...NORTHERN HOUSTON AND SOUTHEASTERN DALE COUNTIES...

AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM ABBEVILLE TO DOTHAN...MOVING EAST AT 30 MPH. A WIND 
GUST OF 59 MPH WAS MEASURED AT OZARK AT 316 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TUMBLETON...WILLIS CROSSROADS...ARDILLA...SMYRNA...BALKUM...
COWARTS...GRANDBERRY CROSSROADS... WEBB... HARDWICKBURG... 
ENON...PLEASANT PLAINS...SHORTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 59 MPH WERE REPORTED IN OZARK WITH THIS STORM. 
THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM 
WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEAST ALABAMA AND NORTHWEST FLORIDA AND
SOUTHWESTERN GEORGIA.

&&

LAT...LON 3158 8506 3154 8504 3149 8507 3143 8507
      3142 8508 3133 8509 3132 8508 3128 8511
      3123 8510 3111 8514 3122 8550 3165 8535
TIME...MOT...LOC 2052Z 288DEG 25KT 3155 8521 3123 8536

$$

42-DVD
044 
WWUS52 KTAE 052101
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
501 PM EDT THU APR 5 2012

ALC045-052111-
/O.CAN.KTAE.SV.W.0100.000000T0000Z-120405T2115Z/
DALE AL-
401 PM CDT THU APR 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALE COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEAST ALABAMA AND NORTHWEST FLORIDA AND
SOUTHWESTERN GEORGIA.

LAT...LON 3158 8506 3154 8504 3145 8508 3142 8508
      3133 8509 3132 8508 3128 8511 3123 8510
      3111 8514 3120 8542 3163 8527
TIME...MOT...LOC 2101Z 289DEG 27KT 3157 8512 3118 8529

$$

ALC067-069-052115-
/O.CON.KTAE.SV.W.0100.000000T0000Z-120405T2115Z/
HOUSTON AL-HENRY AL-
401 PM CDT THU APR 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR HENRY AND NORTH CENTRAL HOUSTON COUNTIES...

AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WILLIS CROSSROADS TO
COWARTS...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLER...SHORTERVILLE...PEARCE...BARBER...BARNES...HALEBURG...SIGMA..
.ASHFORD...HAYES...PANSEY...COLUMBIA AND FARLEY NUCLEAR PLANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS NEAR OZARK. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEAST ALABAMA AND NORTHWEST FLORIDA AND
SOUTHWESTERN GEORGIA.

&&

LAT...LON 3158 8506 3154 8504 3145 8508 3142 8508
      3133 8509 3132 8508 3128 8511 3123 8510
      3111 8514 3120 8542 3163 8527
TIME...MOT...LOC 2101Z 289DEG 27KT 3157 8512 3118 8529

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 2:22 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 5, 2:22 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 PM EDT Thu Apr 5 2012

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EST OR 9 PM CST
FOR MOST OF THE FORECAST AREA...

.MESOSCALE UPDATE...
Thus far we have not seen a consistent squall line along the leading
edge of the cold pool in central Alabama (now roughly along the I-65
corridor). The thunderstorms have fluctuated in intensity. We
currently appear to be in a reorganization phase with numerous
updrafts forming in the past 60-90 minutes along the leading edge of
the advancing cold pool. While the storms have generally not been
"severe" intensity in the past hour or so, peak winds at a few
observations along I-65 have been in the 25 to 40 knot range so the
thunderstorms have been producing some strong winds.

What the future holds for the developing MCS is still a bit of a
mystery. The environment is generally supportive of severe weather
with SBCAPE values around 1000-1500 j/kg and about 40-50 knots of
effective shear. However, the cloud top sampling tool on recent IR
satellite frames suggests that storms are not accessing all of the
potential instability. Sampled satellite cloud tops are about 5000
feet below RUC forecast equilibrium level heights along most of the
length of the squall line. Therefore, there is likely some sort of
environmental factors at play which are limiting the overall
strength of the storms. The storms are now entering an area along
and east of I-65 which saw fairly widespread cloud cover during the
late morning hours, and it's possible that influenced the rate of
destabilization. Radar loops from KTLH also suggested the presence
of one or more MCVs behind convection in the northeast Gulf of
Mexico, and there may be some localized subsidence around the
periphery of the associated mid-upper level cloud shield.

Therefore, severe weather potential may be more isolated that much
of the model guidance had originally indicated. However, the
combination of instability and shear, as well as the close approach
of a potent upper level low support some threat of severe weather
into the evening hours. A Severe Thunderstorm Watch has recently
been issued for parts of our area to address this threat.

&&

.NEAR TERM (THROUGH TONIGHT)...
The main squall line continues to develop across portions of
south-central Alabama, and this will affect the forecast area
through the evening hours with strong to severe thunderstorms
expected. The current extrapolation of the main line places it over
southeast Alabama during the mid-afternoon hours and over towards
Valdosta around or after 8 pm. However, scattered convection will
develop ahead of this line which will have to be monitored as well.
Steep lapse rates and a moderately unstable airmass will promote the
risk of large hail and damaging winds.

.SHORT TERM (FRIDAY THROUGH SATURDAY NIGHT)...
The primary vort lobe will be east of the area Friday morning with
the associated cold front pushing into the northern portion of the
FL Peninsula before 12Z. We kept in a very low PoP for TS along the
boundary for a couple of hours Friday morning. However, it is quite
possible that all of the convection will be southeast of the area by
the start of the period. A secondary surge of cooler air will push
across the area behind a back door cold front Friday afternoon. High
pressure will then build southeast from the Great Lakes to our
forecast area by Saturday night. Therefore, this period will be
dominated by fair weather and cooler temperatures than we have seen
for quite some time. Highs on Friday will top out at 80 in the
warmest locations in FL with most areas seeing highs in the 70s. In
fact, areas northeast of Adel may not even reach 70. Lows Friday
night will dip into the 40s across most of the forecast area and in
some cases will get colder than we have seen in over a month. Highs
on Saturday will rebound nicely into the comfortable mid 70s will
low humidity. Saturday night should see temps reach the lower 40s
over our GA and inland FL Big Bend zones, the coldest readings since
March 5th.

.LONG TERM (SUNDAY THROUGH NEXT THURSDAY)...
A weak, mostly dry cold front will move southeast through the region
Sunday afternoon and evening as a fairly deep long wave trough
begins to take shape over the eastern CONUS to start the new week.
Another cold front (even drier than the first) will quickly pass
through our area Monday, further enhancing the cooling trend. The
latest ECMWF runs have joined the GFS in forecasting a significant
cool down for the eastern CONUS, with the 850 mb freezing line
reaching central GA Tuesday morning. Thereafter the GFS and ECMWF
diverge, as the ECMWF forecasts the deep long wave trough to
essentially cut off over GA while the GFS quickly reverts back to a
500 mb pattern resembling the current one over the CONUS. Despite
these differences, neither solution would result in a significant
rain event for our forecast area (though a few slight chance events
are possible as minor disturbances rotate through the broader
longwave trough).

As for temperatures, both solutions indicate a return to more
seasonal temperatures, with highs in the 70s, lows in the 40s, and
much lower humidity. Depending on how the details play out,
temperatures could be even a little cooler than this. It looks like
we're finally going to get our early March weather...a month
late.

&&

.MARINE (TONIGHT THROUGH TUESDAY)...
West to southwest winds will shift to offshore behind a cold front
overnight and increase to exercise caution levels before daybreak.
There will be some decrease in wind speeds during the day on Friday.
However, a second cold front will cross the region late in the day
switching winds to the northeast and increasing them to advisory
levels by Friday night. Winds and seas will then decrease to below
headline criteria by Saturday afternoon as high pressure settles
south over the marine area. The high will then settle south of the
area switching winds to onshore and keeping them light.

&&

.AVIATION (THROUGH 18Z FRIDAY)...
Current extrapolation of the developing squall line in Alabama
places it near KDHN between 20-22z and KECP between 21-23z. The TAF
sites farther east will see later arrival times. Scattered
convection will likely also develop ahead of the line and could
affect areas prior to the arrival of the main squall line. Some of
this convection could be severe with hail and strong to severe wind
gusts.

&&

.FIRE WEATHER...Once the numerous to widespread showers and
thunderstorms exit the region tonight and early Friday, much cooler
and drier air will rush into the region from the northwest. While
afternoon relative humidities are now expected to remain above
critical levels at all areas on Friday, much lower values are
expected across the Tri-State region on Saturday. With this in mind,
a Fire Weather Watch or Red Flag Warning may be needed in future
forecasts for parts of the area on Saturday. This need will likely
be dependent on other resultant variables (such as ERCs,
Dispersions, 20 foot wind speeds, and Fuel Moisture) falling into
place by Saturday afternoon. These dry conditions will likely last
through Sunday, so additional watches or warnings could be
forthcoming.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   61  79  46  76  42 /  70  10   0   0   0
Panama City   63  80  55  75  53 /  70  10   0   0   0
Dothan        57  76  49  75  48 /  60  10   0   0   0
Albany        58  72  44  76  44 /  70  10   0   0   0
Valdosta      60  75  46  75  43 /  70  20   0   0   0
Cross City    63  80  49  77  44 /  70  20   0   0   0
Apalachicola  65  78  54  73  51 /  70  10   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.

&&

Mesoscale Discussion...Lamers
Short Term/Marine...Wool
Fire Weather...Gould
Long Term...Fournier
Hazardous weather outlook, Apr 5, 3:07 AM CDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
407 AM EDT THU APR 5 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-060815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
407 AM EDT THU APR 5 2012 /307 AM CDT THU APR 5 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...THERE IS A SLIGHT RISK FOR SEVERE STORMS TODAY FOR OUR ENTIRE AREA...

.DAY ONE...TODAY AND TONIGHT...

AN ORGANIZED SEVERE STORM THREAT IS EXPECTED THROUGH TONIGHT AS
THE WINDS ALOFT INCREASE AHEAD OF A SLOWLY APPROACHING COLD FRONT.
THE THREAT WILL BE FOCUSED WEST OF THE APALACHICOLA RIVER IN THE
LATE MORNING AND EARLY AFTERNOON AND EAST OF THE RIVER IN THE MID
AFTERNOON INTO THE EVENING HOURS. THE STORM PREDICTION CENTER HAS
OUTLINED OUR ENTIRE FORECAST AREA IN A SLIGHT RISK FOR SEVERE
THUNDERSTORMS...WITH DAMAGING WINDS AND LARGE HAIL BEING THE
PRIMARY THREATS. FURTHERMORE...AN ISOLATED TORNADO OR TWO CANNOT
BE RULED OUT AT THIS TIME. THE SEVERE WEATHER THREAT WILL WIND
DOWN FROM WEST TO EAST AFTER SUNSET BUT PRECIPITATION WILL
CONTINUE UNTIL A COLD FRONT EXITS THE AREA DURING THE PRE-DAWN
HOURS. LOCALLY HEAVY RAIN AND POSSIBLY MINOR FLOODING SHOULD ALSO
BE ANTICIPATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THURSDAY THROUGH WEDNESDAY...

SOME RAIN WILL LINGER ACROSS EASTERN COUNTIES FRIDAY MORNING.
OTHERWISE...A COOLER AND DRIER AIRMASS WILL OVERSPREAD THE REGION
FRIDAY INTO THE WEEKEND...AND LITTLE OR NO CHANCE OF RAIN IS
FORECAST INTO NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED TODAY. SPOTTERS AND
EMERGENCY MANAGERS SHOULD CLOSELY MONITOR THE WEATHER AND REPORT
ANY SEVERE WEATHER OR LOCALIZED FLOODING THREATS TO THE NATIONAL
WEATHER SERVICE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

In the hours before

Special weather statement, Apr 5, 12:42 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
142 PM EDT THU APR 5 2012

FLZ013-016-026-051815-
CALHOUN FL-GADSDEN FL-LIBERTY FL-
142 PM EDT THU APR 5 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CALHOUN...GADSDEN
AND LIBERTY COUNTIES...

* UNTIL 215 PM EDT/115 PM CDT/

AT 1239 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR BLOUNTSTOWN...OR NEAR SELMAN...MOVING EAST AT 25
MPH.

PEOPLE IN NORTHEASTERN CALHOUN...NORTHERN LIBERTY AND WESTERN GADSDEN
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

WINDS AROUND 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3063 8480 3047 8478 3046 8508 3058 8509
TIME...MOT...LOC 1742Z 266DEG 23KT 3052 8501

08-LAMERS
Special weather statement, Apr 5, 3:08 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
408 PM EDT THU APR 5 2012

ALZ068-FLZ007-052045-
GENEVA AL-NORTH WALTON FL-
308 PM CDT THU APR 5 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR GENEVA AND WALTON
COUNTIES...

* UNTIL 345 PM CDT

AT 305 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR LOCKHART...MOVING EAST SOUTHEAST AT 30 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3100 8639 3100 8619 3106 8619 3103 8604
      3078 8604 3093 8640 3099 8640
TIME...MOT...LOC 2007Z 288DEG 28KT 3102 8639

22-BARRY
Local storm report, Apr 5, 3:17 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
417 PM EDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             OZARK                   31.45N 85.65W
04/05/2012  E0.75 INCH       DALE               AL   EMERGENCY MNGR

&&

GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:26 PM CDTSevere Thunderstorm WarningTAECoffee34 min
Apr 5, 2:41 PM CDTSevere Thunderstorm WarningTAEDale49 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.